# SDR KNNA20080004

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 45,953 hours, 39,190 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ACCORDING TO CAPTAIN'S REPORT, THEY DEPARTED ON RUNWAY 10 WITH FLAPS 5 DEGREES FOR IMPROVED PERFORMANCE AND UNPRESSURIZED DUE TO DEFERRED APU.  AT 2,000 FT AND 210 KM/H, ENGINE BLEEDS UTILIZED FOR PRESSURIZATION.  PERFORMED CLIMBING RIGHT TURN TO CROSS VALENCIA VOR WHILE CLIMBING TO 10,000 FT.  DURING CLIMB OUT AT 7,000 FT, RECEIVED MASTER/CAUTION WITH ASSOCIATED AFT CARGO DOOR INDICATION.  CABIN PRESSURIZATION LOST.  PERFORMED DOOR ANNUNCIATOR ILLUMINATED CHECKLIST.  RETURNED TO LANDING RUNWAY 10, SMOOTH LANDING.  POST FLIGHT INSPECTION REVEALED IMPROPERLY SECURED AFT CARGO DOOR HANDLE.  MAINTENANCE FOUND PROXIMITY SENSOR AND ALSO HOLD CLOSE SPRING OUT OF ADJUSTMENT.
